# SDR SWIA202055045

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE NUT PLATES ARE CORRODED ON RIGHT WING OUTBOARD TRAILING EDGE BETWEEN WS 317 TO WS 353.  C-CHECK RO 12/30/2020.  REPLACED MULTIPLE NUT PLATES ON RIGHT WING OUTBOARD TRAILING EDGE BETWEEN WS 317 TO WS 35, IAW CRJ 200 SRM.
